# SDR DL738050649

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N381DA
- Make and model: Boeing 737-800
- Aircraft serial: 30350
- Aircraft time: 18,936 hours, 8,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 365-382
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS STRUCK BY GROUND EQUIPMENT BETWEEN FS 365 & 382, JUST ABOVE STRINGER 24R.  THE DAMAGE TO THE SKIN WAS REMOVED WITH A 20 X 6 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 451256-14, REV A.
